question-icon

Suggest remedy for increased heart rate

default
Posted on Wed, 2 Dec 2015
Question: Restarted Plavix after taking apixaban for 30 days. Now have rapid heart rate in pm. Also take tikosyn in am and pm and carvedilol 25mg am and pm.
doctor
Answered by Dr. Ivo Ditah (22 minutes later)
Brief Answer:
What is the heart rate now?

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this increased heart rate. I will suggest that you tell me what the value is at this time and what the value is in the early mornings. This way, I will determine whether we need to adjust the dosage or dosing frequency of the medications you are currently on. What is the regular dosage of carvedilol that you are on?

I hope to hear from you at your earliest convenience and do promise to get back to you as soon as I hear back from you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3994 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for increased heart rate

Brief Answer: What is the heart rate now? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this increased heart rate. I will suggest that you tell me what the value is at this time and what the value is in the early mornings. This way, I will determine whether we need to adjust the dosage or dosing frequency of the medications you are currently on. What is the regular dosage of carvedilol that you are on? I hope to hear from you at your earliest convenience and do promise to get back to you as soon as I hear back from you.